Journal of Siberian Federal University. Mathematics & Physics / Integral Convergence Criterion for the Multiple Series

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2011, Vol. 4, Issue 3
Authors
Zubchenkova, Elena V.
Contact information
Zubchenkova, Elena V. : e-mail:
Keywords
elliptic polynomial; quasi-elliptic polynomial; multiple series; Newton polytope
Abstract

We proved an integral convergence criterion for the series, representing the sum of a rational function over the lattice

Pages
344-349
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/2426